# SDR JJBA20210407018

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,933 hours, 26,121 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 8a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRMED WITH EDDY CURRENT MACHINE A CRACK INDICATION AT SEAT 8A ARMREST STRUCTURE. R&R PASSENGER SEAT 8A. NO FURTHER DEFECTS NOTED AT THIS TIME
